# SDR NOCA05311

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 2260
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BURNT OUT AT L1, L2, L3, L4, R1, R2, R3, AND R4.  REPLACED L1 POWER SUPPLY M370 PER MM 33-51-07, OPS CHECK GOOD.
